# SDR UALA2012041502273

- Difficulty date: April 14, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 47,843 hours, 19,381 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 12 INCH SCRATCH 8 INCHES FWD OF AFT UPPER RVSM CORNER MARKER RT SIDE.  VERTICAL SCRATCH WITH 5 INCHES INTO RVSM AREA AND 7 INCHES UPWARD TOWARD F/O SLIDING WINDOW. APROX LOCATION FR6.  REPAIRED REF SRM 53-11-11 DIAG 101 SHT 2 AND SRM ITEM 'B' AND EDDY CURRENT.  NO DEFECT NOTED AND BLENDED & RESTORED SURFACE PROTECTION & INSPECTED RVSM AREA REPAIR.  FOUND WITHIN LIMITS OF DEPTH AND SMOOTHNESS REQUIREMENTS.
